English  |  正體中文  |  简体中文  |  Items with full text/Total items : 27287/39131
Visitors : 2444713      Online Users : 35
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/47000

Title: Flexible stability criteria for a linguistic fuzzy dynamic system
Authors: Wen-June Wang
Shao-Feng Yan
Chih-Hui Chiu
Contributors: 國立臺灣海洋大學:通訊科學系
Keywords: Stability
Linguistic modeling
Control theory
Date: 1999
Issue Date: 2018-06-27T01:05:35Z
Publisher: Fuzzy Sets and Systems Volume
Abstract: Abstract: This paper considers the stability problems of continuous- and discrete-type fuzzy control systems, respectively. On the basis of matrix measures and matrix norms, several stability criteria for the systems are proposed. Some of these criteria are flexible with different chosen parameter . That means, the trade-off between the conservativeness and the computing convenience of the criteria depends on the chosen value of "p" totally.
Relation: 105(1) pp.63-80
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/47000
Appears in Collections:[通訊與導航工程學系] 期刊論文

Files in This Item:

File Description SizeFormat
index.html0KbHTML20View/Open


All items in NTOUR are protected by copyright, with all rights reserved.

 


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback